# SDR WTAA950084

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 13BF7184
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - NOSE WHEEL PULLED TO RIGHT ON LANDING FOLLOWED BY PEDAL STEERING INOP LIGHT ILLUMINATION AND PEDAL STEERING FAILURE.  AIRCRAFT COMPLETED LANDING ROLL WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR STEERING FEED BACK POTENTIOMETER.   SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.   AIRCRAFT RETURNED TO SERVICE.  (X)
